Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from cold, addicted to taking dolo tablet. Has ulcer in stomach lining and on medication. Advice ?

Hi, Good mrg I m twinkle nd my husband is sufring frm cold He says Its normal for him nd he s addicted to dolo tablet Some days b4 v came to knw tat he had ulcer in his stomach linning so he ws on course nd still he took dolo tablet wen he got fever Pls can u help me out nd can u temme the course of dolo 650 (paracetamole)...
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Too much of paracetamol in a short time - can damage the liver.
It is generally harmless for the stomach.
Stomach ulcer is easily treatable - he might have been cured, by now.
No problem in taking paracetamol for short term and fever.
The dose is allowed is usually up to 4 grams in a day.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor